Wedge cancellation and genus.
Forum mathematicum, Tome 6 (1994) no. 3, pp. 547-554
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{FORUM_1994__6_3_141751,
author = {Irene Llerena},
title = {Wedge cancellation and genus.},
journal = {Forum mathematicum},
pages = {547--554},
year = {1994},
volume = {6},
number = {3},
zbl = {0821.55008},
url = {http://geodesic.mathdoc.fr/item/FORUM_1994__6_3_141751/}
}
Irene Llerena. Wedge cancellation and genus.. Forum mathematicum, Tome 6 (1994) no. 3, pp. 547-554. http://geodesic.mathdoc.fr/item/FORUM_1994__6_3_141751/